# SDR UPS05443972

- Difficulty date: February 10, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 69B142677
- Condition: Cracked
- Location: Cargo Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, TIE DOWN TRACK / BS 1000 B/H VERTICAL SUPPORT FTG CRACKED AT LBL 33 (CRACK LENGTH 1 INCH).  M/DECK TIE DOWN TRACK BS 1000 B/H VERTICAL SUPPORT FTG REPLACED AT LBL 33 AREA AS PER SRM 51-10-01 PG 9.
